Sometimes it can be difficult to tell if a person is just very high, or experiencing an overdose. The following will present some information on how to tell the difference. If the person is still conscious, walk them around, keep them awake, and monitor their breathing.
Many loved ones of users think a person was snoring, when in fact the person was overdosing. These situations are a missed opportunity to intervene and save a life.
It is rare for someone to die immediately from an overdose. Harm Reduction Coalition.
If someone overdoses on pills I Am Look For Nsa Sex
Donate Now. Text A A.
zomeone Recognizing Opioid Overdose Sometimes it can be difficult to tell if a person is just very high, or experiencing an overdose. If someone is really high and using downers like heroin, or pills: The following are signs of an overdose: Loss of consciousness Unresponsive to outside stimulus Awake, but unable to talk Breathing is very pilos and if someone overdoses on pills, erratic, or has stopped For lighter skinned people, the skin tone turns bluish purple, for darker skinned people, it turns grayish or ashen.
The most important thing is to act right away! Next Page: Responding to Opioid Overdose.
Opioid Overdose Basics What is an overdose? Sign Up for Email. Sitemap Contact Us.